MAUDE Adverse Event Report: ATRICURE, INC. ATRICURE ATRICLIP FLEX; CLIP, IMPLANTABLE

ATRICURE, INC. ATRICURE ATRICLIP FLEX; CLIP, IMPLANTABLE
Lot Number 101840
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon evaluated atrial appendage clip for use during surgery.He noticed that the [invalid] in the clip were too loose and requested another atrial appendage clip.The substitute atrial appendage clip worked appropriately and there was no further incident.There were no complications noted during surgery and the patient was admitted to the icu for post operative cardiac care.Fda safety report id# (b)(4).

Brand Name
ATRICURE ATRICLIP FLEX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ATRICURE, INC.
mason OH 45040
MDR Report Key10224101
Report NumberMW5095341
Device Sequence Number14238669
Product Code FZP
UDI-Device Identifier00818354014525
UDI-Public(01)00818354014525
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Lot Number101840
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight126